Estimates of the product of inner radii of five nonoverlapping domains

  • A. K. Bakhtin
  • I. Ya. Dvorak
  • Ya. V. Zabolotnyi Iн-т математики НАН України, Київ


We study the extremal V. N. Dubinin problem in the geometric theory of functions of complex variables connected with the estimates of a functional defined on a system of nonoverlapping domains. A particular solution of this problem is obtained.
How to Cite
BakhtinA. K., DvorakI. Y., and ZabolotnyiY. V. “Estimates of the Product of Inner Radii of five nonoverlapping Domains”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 2, Feb. 2017, pp. 261-7,
Short communications